MAUDE Adverse Event Report: I.T.S. GMBH HUMERAL HEAD PLATE, SMALL, 3-HOLE

I.T.S. GMBH HUMERAL HEAD PLATE, SMALL, 3-HOLE
Model Number 21132-3
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/01/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) of the last three shipments to (b)(6) of the 21132-3 plate were inspected and showed no deviations.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.We have consulted an experienced trauma surgeon for his independent opinion: the implant breakage is due to failure of observe the range of indication (technique guide doesn't indicate the use of the proximal humeral plate for subcapital fractures).
 
Event or Problem Description
It was reported that a humeral head plate, small, 3-hole was determined to be broken postoperatively.Original implant date unknown.A revision surgery was performed in (b)(6) 2016.

Brand Name
HUMERAL HEAD PLATE, SMALL, 3-HOLE
Common Device Name
HUMERAL HEAD PLATE, SMALL, 3-HOLE
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
MDR Report Key8225576
Report Number3004369035-2014-00002
Device Sequence Number19237717
Product Code HRS
UDI-Device Identifier09120034305177
UDI-Public09120034305177
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K051412
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2014
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21132-3
Device Catalogue Number21132-3
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/08/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;